MAUDE Adverse Event Report: INTEGRUM AB OPRA IMPLANT SYSTEM; FIXTURE BIOHELIX 16X80

INTEGRUM AB OPRA IMPLANT SYSTEM; FIXTURE BIOHELIX 16X80
Model Number 1800
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 11/29/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Fixture loosening, deep infection.Probably cause unknown according to surgeon.At surgery a bad pressfit is discovered.Play between components with tightened abutment screw.(b)(4).The product performance will not be affected according to concession documentation.
 
Event or Problem Description
Fixture loosening deep infection.Probably cause unknown according to surgeon.At surgery a bad pressfit is discovered.Play between components with tightened abutment screw.Batch documentation reviewed (b)(4).Fixtures released with concession doc reg 007778.The product performance will not be affected according to concession documentation.Update 2019-02-12: visual inspection of the abutment has identify contact during use all around the press fit surface with no signs of deviation.The case for extraction is related to infection after approx.1 year of implantation and therefore not considered an early failure.There was no deviation found in the batch documentation that could be related to the failure mode of the fixture.There is no need to further investigate the case since the reason of the failure has been identified as a deep infection with unknown cause and no deviation has been found in the batch documentation.
 
Additional Manufacturer Narrative
The reason of the failure has been identified as a deep infection with unknown cause and no deviation has been found in the batch documentation.

Brand Name
OPRA IMPLANT SYSTEM
Common Device Name
FIXTURE BIOHELIX 16X80
Manufacturer (Section D)
INTEGRUM AB
krokslatts fabriker 50
molndal, vastra gotaland 43137
SW  43137
MDR Report Key8182324
Report Number3011386779-2018-00018
Device Sequence Number11243626
Product Code PJY
UDI-Device Identifier07340152100177
UDI-Public07340152100177
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
H080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 02/12/2019
Report Date (Section F) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2022
Device Model Number1800
Device Catalogue Number1800
Device Lot NumberR5370
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/06/2018
Device Age14 MO
Event Location Hospital
Date Report to Manufacturer12/04/2018
Initial Date Received by Manufacturer 12/06/2018
Supplement Date Received by Manufacturer12/06/2018
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;